MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED IMPLANT 4 X 10MM; DENTAL IMPLANT
Catalog Number NT410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Osteolysis (2377)
Date of Event 11/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a peri-implantitis at tooth site 14 and the implant was removed.The process was not completed with another implant.Impact reported on the patient: abscess, inflammation, pain, edema.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A4: patient weight unknown / not provided.E1: reporter name unknown / not provided.H6: event problem codes ¿ patient code: 1690 abscess, 4577 edema, 1932 inflammation.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
OSSEOTITE TAPERED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22165526
Report Number0001038806-2025-01299
Device Sequence Number9382978
Product Code DZE
UDI-Device Identifier00844868012016
UDI-Public(01)00844868012016(17)280215(10)2023020441
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberNT410
Device Lot Number2023020441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient EthnicityNon Hispanic